# SDR AALA201602289028

- Difficulty date: February 21, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 52,292 hours, 22,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT SIDE BOX BEAM FLANGE, FOURTH HOLE HAS CRACK INDICATION, FRAME 43 & Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
